MathSciNet Relay Station
MathSciNet bibliographic data
MR2191225 60K37 (60F05 82B41 82B44)
Comets, Francis; Zeitouni, Ofer Gaussian fluctuations for random walks in random mixing environments. Probability in mathematics. Israel J. Math. 148 (2005), 87–113.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement